# SDR C2XA09RI116

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 25,620 hours, 19,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT EMERGENCY LIGHTS WERE INOPERATIVE. MX PERFORMED SYS RESET SUCCESSFULLY AND ACFT WAS APPROVED TO RETURN TO SERVICE.
